Alert archive / North Carolina / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 232, NWS Raleigh, NC
NWS Raleigh, NC issued this severe thunderstorm warning at Aug 22, 2019, 8:47 PM EDT for Edgecombe County, Halifax County, Wilson County, North Carolina. It was in force for 43 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 22, 2019, 8:47 PM EDT (00:47 UTC)
- Expired
- Aug 22, 2019, 9:30 PM EDT
- In force
- 43 min
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Edgecombe County, NC, Halifax County, NC, Wilson County, NC
The radar
The Raleigh/Durham radar (KRAX), 92 km from the middle of the area, began a volume at 00:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 22, 9:00 PM EDT | TSTM WND DMG | 1 Nne Tarboro, NC | THUNDERSTORM WINDS DOWNED SEVERAL TREES ALONG NC 33 BETWEEN TARBORO AND LOGGETT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Newport, NC (KMHX), launched 00:00Z, 0.8 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1822 J/kg
- Mixed-layer CIN
- -24 J/kg
- Mixed-layer LCL
- 905 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 21 m²/s²
- 0-3 km storm-relative helicity
- 39 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
988
WUUS52 KRAH 230047
SVRRAH
NCC065-083-195-230130-
/O.NEW.KRAH.SV.W.0232.190823T0047Z-190823T0130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Raleigh NC
847 PM EDT Thu Aug 22 2019
The National Weather Service in Raleigh has issued a
* Severe Thunderstorm Warning for...
Edgecombe County in central North Carolina...
Southeastern Halifax County in central North Carolina...
Northeastern Wilson County in central North Carolina...
* Until 930 PM EDT
* At 847 PM EDT, severe thunderstorms were located along a line
extending from 12 miles east of Rocky Mount to near Tarboro to near
Wilson, moving east at 30 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Tarboro, Wilson, Princeville, Pinetops, Macclesfield, Hobgood,
Conetoe, Speed, Leggett and Willbanks.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Damaging winds and continuous cloud to ground lightning is occurring
with these storms. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3600 7741 3590 7734 3582 7735 3583 7741
3581 7742 3580 7747 3576 7752 3567 7767
3567 7792 3605 7769 3609 7760 3609 7731
TIME...MOT...LOC 0047Z 262DEG 26KT 3599 7758 3585 7758 3573 7783
HAIL...<.75IN
WIND...60MPH
$$
772 follow-up statements
727
WWUS52 KRAH 230104
SVSRAH
Severe Weather Statement
National Weather Service Raleigh NC
904 PM EDT Thu Aug 22 2019
NCC195-230114-
/O.CAN.KRAH.SV.W.0232.000000T0000Z-190823T0130Z/
Wilson NC-
904 PM EDT Thu Aug 22 2019
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WILSON COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
LAT...LON 3600 7741 3590 7734 3582 7735 3583 7739
3583 7741 3581 7742 3580 7747 3576 7752
3568 7766 3573 7772 3579 7774 3583 7772
3586 7771 3599 7760 3603 7756 3609 7731
TIME...MOT...LOC 0104Z 261DEG 26KT 3600 7744 3587 7744 3573 7771
$$
NCC065-083-230130-
/O.CON.KRAH.SV.W.0232.000000T0000Z-190823T0130Z/
Edgecombe NC-Halifax NC-
904 PM EDT Thu Aug 22 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM EDT
FOR EDGECOMBE AND SOUTHEASTERN HALIFAX COUNTIES...
At 904 PM EDT, severe thunderstorms were located along a line
extending from 8 miles south of Scotland Neck to near Bethel to 10
miles southeast of Elm City, moving east at 30 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Tarboro, Princeville, Pinetops, Macclesfield, Hobgood, Conetoe, Speed
and Leggett.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
LAT...LON 3600 7741 3590 7734 3582 7735 3583 7739
3583 7741 3581 7742 3580 7747 3576 7752
3568 7766 3573 7772 3579 7774 3583 7772
3586 7771 3599 7760 3603 7756 3609 7731
TIME...MOT...LOC 0104Z 261DEG 26KT 3600 7744 3587 7744 3573 7771
HAIL...<.75IN
WIND...60MPH
$$
77305
WWUS52 KRAH 230120
SVSRAH
Severe Weather Statement
National Weather Service Raleigh NC
920 PM EDT Thu Aug 22 2019
NCC065-083-230130-
/O.EXP.KRAH.SV.W.0232.000000T0000Z-190823T0130Z/
Edgecombe NC-Halifax NC-
920 PM EDT Thu Aug 22 2019
...THE SEVERE THUNDERSTORM WARNING FOR EDGECOMBE AND SOUTHEASTERN
HALIFAX COUNTIES WILL EXPIRE AT 930 PM EDT...
The storms which prompted the warning have moved out of the area.
Therefore the warning will be allowed to expire. However gusty winds
and heavy rain are still possible with these thunderstorms.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Raleigh.
LAT...LON 3600 7741 3590 7734 3582 7735 3583 7739
3583 7741 3581 7742 3580 7747 3576 7752
3568 7766 3573 7772 3579 7774 3583 7772
3586 7771 3599 7760 3603 7756 3609 7731
TIME...MOT...LOC 0120Z 262DEG 26KT 3601 7731 3588 7731 3574 7758
$$
77What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 22, 3:55 PM EDT, 4 hours 52 minutes earlier.
Area forecast discussion, Aug 22, 3:55 PM EDT, 4 hours 52 minutes before
AREA FORECAST DISCUSSION National Weather Service Raleigh NC 355 PM EDT Thu Aug 22 2019 .SYNOPSIS... Bermuda high pressure will remain in control of our weather conditions through tonight. A strong cold front will move south through central NC Friday evening through early Saturday, bringing a good chance of thunderstorms. The front will settle south of the area during the day on Saturday with cooler high pressure building into region through Monday. && .NEAR TERM /TODAY AND TONIGHT/... As of 250 PM Thursday... Plentiful sunshine throughout the morning/mid afternoon hours has allowed for ample heating and destabilization to occur across just about all of central NC. RAP analysis shows SB CAPE values ranging from 3500 J/KG (West) to 4500 J/KG (East) with additional destabilization likely over the next few hours. Convective initiation is ongoing across much of the area, especially along an old MCS outflow boundary, now progressing east of the Blue Ridge and through the Foothills. Out ahead of the primary band of storms, additional convection has fired along a remnant outflow boundary situated along/just north of the US-64 corridor across the western Piedmont, in the vicinity of the lee side trough. Convective coverage and intensity will likely increase over the next few hours, especially as the more organized band of storms progress east into the Triad region (likely between 3 - 6pm) and eventually the Triangle (4 to 8pm) before continuing into the eastern Coastal Plain. These areas, especially toward the northern Piedmont zones, will be better suited for a possible damaging wind gust threat. Here, DCAPEs range in the 1100 - 1300 with slightly lower values as you progress south. PWAT values in the 1.6 to 2.1 inch range (Higher east) will also support some very heavy rainfall embedded with these storms, keeping a low end urban and small stream flood threat active, especially with a 20 - 25kt storm motion. Storms will likely continue into the overnight hours, becoming elevated and feeding off of residual ML CAPE which should remain impressively high, especially east of the Triangle, until areas get worked over. Coverage should diminish after midnight, allowing skies to clear and patchy fog/stratus to develop, primarily in vicinity of large water bodies in areas that see appreciable rain Thursday evening. Overnight lows will settle into the lower 70s. && .SHORT TERM /FRIDAY THROUGH SATURDAY NIGHT/... As of 330 PM Thursday... Friday and Friday night: a cold front associated with an unseasonably strong positively-tilted northern stream trough diving SE through the NE US and Mid-Atlantic states will provide the focus for widespread showers and storms Friday afternoon and into Friday night. Low-level frontal convergence underneath the right entrance region of a ~90 kt upper jet streak associated with the upper trough moving through the region will result in deep/strong ascent across the area. Precipitable waters of 2.0-2.25", MLCAPE of 2000-3000 J/Kg and a belt of strong westerlies of 25 to 35 kts of effective south dropping south into the area will support the threat for an organized line or cluster of strong to severe storms Friday afternoon and evening. CAMs support the above scenario, advancing a well-organized cold pool dominated convective line segment into the area between 4 pm to midnight, with damaging thunderstorm wind gusts the primary threat, especially from US Highway 64 north. Convection should weaken and the severe threat should diminish from loss of daytime heating Friday evening as the line progresses into southern half of the forecast. If the cold front slows down/briefly stalls across the area Friday night/early Saturday as indicated by the GFS, pockets of heavy rainfall could lead to some localized flash flooding, especially in low-lying or poor drainage area. Average rainfall amounts are expected to range between 1 to 2 inches. It will be another warm and humid day ahead of the front. Highs Friday afternoon ranging from mid to upper 90s north to lower 90s south. Min temps across the area Friday night will depend on how far south the cold front progresses. But the airmass will feel noticeably cooler across the north with lows ranging from mid 60s north to lower 70s south. Saturday and Saturday night: A shallow of wedge of cooler and stable air will attempt to advect south through the day on Saturday as the cold front progresses south into SC and GA. While convection should remained anchored to the front, models suggest a a period of ana-frontal precip lingering across at least southern portions of the forecast area INVOF of the h8 trough axis Saturday afternoon and evening, possibly lingering into Saturday evening/night. What a difference day makes wrt temperatures on Saturday with expectations of a wedge regime setting up north of the front. Weak overrunning atop the low-level NELY flow will lock in the low clouds and produce spotty rain showers and/or drizzle. Have lowered forecast highs on Saturday. Highs ranging from lower 70s(a 15 F degree difference from Friday) to lower 80s south. Lows Saturday night in the lower to mid 60s && .LONG TERM /SUNDAY THROUGH WEDNESDAY/... As of 255 PM Thursday... Extended portion of the forecast remains relatively on-track, with uncertainty remaining high, especially early next week. Have adjusted POPs slightly upward Sun - Tue as the front lingers/drifts north and hints of some tropical/sub-tropical influences begin to appear. Models continue to trend wildly with these features, so thought it best to linger CHC/SCHC POPs into the middle of next week, with a gradual warming trend likely. Previous valid discussion... Meanwhile, it's worth noting as mentioned in the latest TWOAT, the trough of low pressure located over the central Bahamas is progged by several models, including the latest ECMWF, to lift north and merge with the aforementioned cold front remnants off the SE coast on Sunday. Fortunately these models keep any low pres development well off the coast, but should this happen, central NC may actually benefit from this pattern by way of increased N/NE flow which would advect drier air into our area from the north. On the other hand, a front that stalls closer to the immediate coast would warrant PoPs across our eastern zones for Sunday. But the trends have tended to favor the drier option. Finally, such vigorous NE flow would keep temps below normal for daytime highs. That system will exit to our NE on Monday, with mainly dry weather continuing for our area. The next short wave will then approach from the west Monday night and Tuesday, with climo or higher PoPs needed for Tuesday and perhaps into Wednesday with the passage of this short wave. && .AVIATION /17Z THURSDAY THROUGH WEDNESDAY/ ...As of 100 PM Thursday... 24 hour TAF period: VFR conditions continue to remain dominant across central NC. This trend should continue through the early portion of the afternoon/evening hours, with deteriorating conditions (periods of IFR/MVFR) possible with thunderstorm development. Timing of evening convection has been a bit difficult to pinpoint, but expecting to see a general NW to SE movement with any multicellular clusters that do form. Thus, have introduced VCTS along with TSRA tempo groups across the Triad terminals (KINT, KGSO) between 21z/5pm and 02z/10pm, with an hour or so delay as you head east. Can't rule out some isolated airmass storm development out ahead of this main line, but will account for that with amendments as needed. Any storms that do impact terminals will result in periods of reduced visibilities, ceilings, and gusty winds up to 40kts. Tonight, storm coverage diminishes from west to east, leading to steadily clearing skies. Can't rule out some patchy fog/stratus formation, especially in areas that see appreciable rainfall Thursday evening. Looking ahead: Beyond 18z/Friday through Wednesday... Showers and thunderstorms are expected to develop Friday across northern NC early in the afternoon before dispensing across the area into Friday night. Sub-VFR CIGs/VSBYs will be common with any storms that do impact terminals. A cold front is set to pass through the region Friday night into Saturday, introducing widespread SUB-VFR conditions that could linger much of the weekend, especially across the southern terminals. Can't rule out some brief breaks in the CIGs/VSBYs late Saturday/Sunday across the northern terminals, but expecting deteriorating conditions once again as the front lifts back north into the first half of next week. && .RAH WATCHES/WARNINGS/ADVISORIES... None. && SYNOPSIS...Badgett/CBL NEAR TERM...JJM SHORT TERM...CBL LONG TERM...JJM/np AVIATION...JJM
Hazardous weather outlook, Aug 22, 3:58 PM EDT, 4 hours 49 minutes before
Hazardous Weather Outlook National Weather Service Raleigh NC 358 PM EDT Thu Aug 22 2019 NCZ007>011-021>028-038>043-073>078-083>086-088-089-232000- Person-Granville-Vance-Warren-Halifax-Forsyth-Guilford-Alamance- Orange-Durham-Franklin-Nash-Edgecombe-Davidson-Randolph-Chatham-Wake- Johnston-Wilson-Stanly-Montgomery-Moore-Lee-Harnett-Wayne-Anson- Richmond-Scotland-Hoke-Cumberland-Sampson- 358 PM EDT Thu Aug 22 2019 This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...This afternoon and tonight. Isolated severe thunderstorms are possible into the evening. Damaging wind will be the primary hazard. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Strong to severe thunderstorms are possible Friday afternoon and evening in advance of a strong cold front moving SE into the area. The primary threat will be damaging thunderstorm wind gusts. The greatest severe threat will occur between 3 to 11 pm and along and north of Highway 64. Additionally, if the cold front slows down or briefly stalls across the area Friday night into early Saturday, pockets of heavy rainfall could lead to some localized flash flooding, especially in low-lying or poor drainage areas. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Aug 22, 7:45 PM EDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
745 PM EDT THU AUG 22 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0617 PM TSTM WND DMG 2 NNE SILER CITY 35.75N 79.44W
08/22/2019 CHATHAM NC 911 CALL CENTER
TREE DOWN AT SILER CITY SNOW CAMP RD AND
PEARLEMAN TEAGUE RD.
&&
JFDLocal storm report, Aug 22, 7:51 PM EDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
751 PM EDT THU AUG 22 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM TSTM WND DMG PITTSBORO 35.72N 79.18W
08/22/2019 CHATHAM NC 911 CALL CENTER
MULTIPLE TREES AND POWER LINES DOWN IN
PITTSBORO, INCLUDING AT THE FOLLOWING
LOCATIONS: WEST ST NEAR JOHNSON ST, THOMPSON
ST AND DAVIE ST, SANFORD RD AND E CORNWALLIS
RD, HANKS ST AND HILLSBORO ST.
&&
JFDSpecial weather statement, Aug 22, 8:15 PM EDT, 32 minutes before
Special Weather Statement
National Weather Service Raleigh NC
815 PM EDT Thu Aug 22 2019
NCZ011-027-028-043-230115-
Edgecombe NC-Nash NC-Halifax NC-Wilson NC-
815 PM EDT Thu Aug 22 2019
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EASTERN NASH...
EDGECOMBE...SOUTHEASTERN HALIFAX AND NORTHERN WILSON COUNTIES UNTIL
915 PM EDT...
At 814 PM EDT, Doppler radar was tracking a line of strong
thunderstorms along a line extending from near Dortches to near Rocky
Mount to near Bailey. Movement was east at 30 mph.
Dime size hail and wind gusts up to 50 mph will be possible with
these storms.
Heavy rain and deadly cloud to ground lightning will also be
possible with these storms.
Locations impacted include...
Rocky Mount, Tarboro, Nashville, Wilson, Scotland Neck, Elm City,
Dortches, Red Oak, Princeville and Sharpsburg.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3610 7724 3609 7731 3600 7741 3590 7734
3582 7735 3583 7739 3583 7741 3581 7742
3580 7747 3575 7754 3571 7814 3613 7789
3621 7738 3619 7735 3619 7733 3617 7731
3616 7727 3612 7724 3612 7725 3611 7723
TIME...MOT...LOC 0014Z 252DEG 27KT 3609 7784 3590 7786 3579 7801
77Local storm report, Aug 22, 8:26 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
826 PM EDT THU AUG 22 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0426 PM TSTM WND DMG 3 NNE THOMASVILLE 35.93N 80.06W
08/22/2019 DAVIDSON NC UTILITY COMPANY
POWER OUTAGES AT GARCIA KENNEDY RD AND CECIL
ST, FROM FALLEN TREES ON POWER LINES.
&&
JFDLocal storm report, Aug 22, 8:34 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
834 PM EDT THU AUG 22 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0705 PM TSTM WND DMG 3 WNW NEW HOPE 35.83N 78.60W
08/22/2019 WAKE NC NWS EMPLOYEE
LARGE TREE DOWN AT BRENTWOOD RD AND JULIAN
DR.
&&
JFDLocal storm report, Aug 22, 8:38 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
838 PM EDT THU AUG 22 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0822 PM TSTM WND GST 4 WSW SHARPSBURG 35.85N 77.90W
08/22/2019 M44 MPH NASH NC ASOS
44 MPH WIND GUST MEASURED AT THE ROCKY
MOUNT-WILSON AIRPORT.
&&
JFDThe office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 22, 8:15 PM EDT | Special Weather Statement | RAH | Edgecombe, Nash | 60 min |
| Aug 23, 3:39 AM EDT | Special Weather Statement | RAH | Davidson, Forsyth | 66 min |
| Aug 23, 1:30 PM EDT | Special Weather Statement | RAH | Montgomery | 45 min |
| Aug 23, 2:00 PM EDT | Special Weather Statement | RAH | Richmond, Scotland | 60 min |
| Aug 23, 2:06 PM EDT | Special Weather Statement | RAH | Johnston | 54 min |
| Aug 23, 3:15 PM EDT | Special Weather Statement | RAH | Cumberland, Hoke, Johnston, Scotland | 60 min |
| Aug 23, 4:16 PM EDT | Special Weather Statement | RAH | Cumberland, Edgecombe, Johnston, Nash, Sampson, Wayne and 1 more | 59 min |
| Aug 23, 4:21 PM EDT | Special Weather Statement | RAH | Wake | 54 min |
| Aug 23, 4:39 PM EDT | Special Weather Statement | RAH | Halifax | 36 min |
| Aug 23, 5:01 PM EDT | Severe Thunderstorm Warning | RAH | Edgecombe, Halifax | 44 min |
| Aug 23, 5:03 PM EDT | Severe Thunderstorm Warning | RAH | Sampson | 57 min |
| Aug 23, 5:04 PM EDT | Special Weather Statement | RAH | Scotland | 56 min |
| Aug 23, 5:21 PM EDT | Severe Thunderstorm Warning | RAH | Forsyth | 9 min |
| Aug 23, 5:26 PM EDT | Severe Thunderstorm Warning | RAH | Edgecombe, Nash | 31 min |
| Aug 23, 5:42 PM EDT | Severe Thunderstorm Warning | RAH | Sampson | 63 min |
| Aug 23, 6:18 PM EDT | Special Weather Statement | RAH | Lee | 57 min |
| Aug 23, 6:22 PM EDT | Special Weather Statement | RAH | Stanly | 53 min |
| Aug 23, 6:37 PM EDT | Special Weather Statement | RAH | Moore | 38 min |
| Aug 23, 6:51 PM EDT | Special Weather Statement | RAH | Vance, Warren | 69 min |
| Aug 23, 6:58 PM EDT | Special Weather Statement | RAH | Person | 47 min |
| Aug 23, 7:17 PM EDT | Areal Flood Advisory | RAH | Anson, Montgomery, Stanly | 118 min |
| Aug 23, 7:22 PM EDT | Special Weather Statement | RAH | Lee | 23 min |
| Aug 23, 7:38 PM EDT | Flash Flood Warning | RAH | Stanly | 3 hr |
| Aug 23, 7:43 PM EDT | Special Weather Statement | RAH | Granville | 32 min |
| Aug 23, 7:47 PM EDT | Special Weather Statement | RAH | Person | 58 min |
| Aug 23, 7:58 PM EDT | Special Weather Statement | RAH | Guilford | 62 min |
Nearby
Severe Thunderstorm Warnings in North Carolina, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.